Applications of measure of noncompactness to coupled fixed points and systems of integral equations

A. Samadi;


In this paper, some existence theorems involving generalized contractive conditions of the measure of noncompactness are proved. By applying our results, we study some coupled fixed point theorems, and discuss on the existence of solutions for a class of the system of integral equations. Finally, an example is introduced to show the efficiency of our results.

Vol. 19 (2018), No. 1, pp. 537-553

Download: MMN-2532